I'm currently experiencing this now and never have felt anything like it in my life. It started around my anus (itching) a little for two days then I started feeling it in my vagina. I had an allergic reaction to mastisol (surgical adhesive) following my knee surgery. The dr prescribed hydrocortisone cream for the knee and Bactrim Ds antibiotic just in case. Following the finish of the antibiotic is when the symptoms started so I assumed it was a yeast infection, since I commonly get them after being on that antibiotic. I had a diflucan tablet I took on the 3rd day of itching. (I had light milky discharge thigh, not typical of yeast) on the 5th day the itching increased in intensity, I went to a walk in clinic. Dr said I had some yeast and prescribed me 7 days of diflucan tablets to take one a day. I've only taken one so far (1st day) but in the middle of the night I woke with such intense itching I couldn't stand it. I tried monistat cream around the vagina, it just burns and isn't very effective. I've used Allegra cream around the anus, it's ok but also feels a little like burning (it's the cooling one). The only cream I can use to get some relief so I can function or get a little sleep is called Camoseptine, it's found near the pharmacy our with the pharmacist. It has menthol in it and a moisture barrier. I'm sure it's not the best for yeast but it relieves the itching temporarily. I don't know what else to do. I will try the suggestions above this comment add they seem the most helpful.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.